# SDR 20010418CW005

- Difficulty date: April 18, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5590B
- Make and model: Cessna 182
- Aircraft serial: 33590
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE DIRECTIONAL GYRO WAS POWERED BY A WIRE OF THREE SIZES NR 12,  NR 16 AND NR 18, SPLICED TOGETHER OVER A LENGTH OF 20 INCHES,  THE LARGE END WAS BENT INTO A HOOK, TINNED WITH SOLDER AND CONNECTED TO THE AMMETER.
